2017
Том 69
№ 6

All Issues

On one criterion for analyticity of functions

Trohimchuk Yu. Yu

Full text (.pdf)


Abstract

We prove a generalization of the well-known Dzyadyk theorem that gives an interesting geometric criterion for the analyticity of functions.

English version (Springer): Ukrainian Mathematical Journal 59 (2007), no. 10, pp 1581-1590.

Citation Example: Trohimchuk Yu. Yu On one criterion for analyticity of functions // Ukr. Mat. Zh. - 2007. - 59, № 10. - pp. 1410–1418.

Full text